I got a medium TCA chemical peel a month ago. I now have hyperpigmentation forming and it seems to be getting worse. I still have red areas post peel. The skin under my eyes is red and bluish. There was no improvement of pore size. I got the peel done in another state, so I can not easily see my doctor. I have shared with the doctor my complications and was told that redness should go away with time. He recommended a hydroquinone for the pigmentation. Any thoughts/suggestions from doctors?
Skin Worse After Chemical Peel?
- 4 years ago
No doctor answers yet
You might also like...
I ruined my face with a chemical peel. (photos) 3 doctor answers
How Long Until Redness Goes Away After a Chemical Peel? 5 doctor answers
Will the Redness After TCA Peel Go Away? 8 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
TCA Peel PicturesBefore & afters from doctors (43)
Photos from the community